Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil J Kelly

Posted by Escapee on September 26, 2016, at 19:30:40

In reply to Re: Nardil Escapee, posted by J Kelly on September 26, 2016, at 16:42:18

Thanks for answering my questions Jade. Helps myself and others understand your situation a bit more.

The only advice I can give you right now is just to hold on. Everyones different and it could take up to 6 weeks to make a difference. Maybe you increased too quickly, maybe not. No right or wrong answers. Just trial and error. But if your side effects are really getting to you and you are sure its all from the Nardil then maybe dropping to 45mg for a week might help.

I dont know how you feel about adding a small daily dose of Klonopin back in until you get a positive response from the Nardil. Might make things a bit more bearable. Obviously run it past your doc first.

And IF you dont get the response you hoped for from the Nardil after 5-6 weeks it doesn't necessarily mean you should drop it. The odd tweak here & there may be all it needs. And as you said your doc is a fan of Nardil, I'm sure he will have a few tricks up his sleeve!

Keep posting!

Escapee


Amitriptyline 100mg
Bupropion(Wellbutrin/Zyban)300mg
Quetiapine(Seroquel)150mg
Clonazepam(Klonopin/Rivotril)3mg
Pregabalin(Lyrica)400mg
Phenelzine(Nardil)45mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1092396]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Escapee thread:1092348
URL: http://www.dr-bob.org/babble/20160819/msgs/1092396.html